# SDR AALA201808086011

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 77,287 hours, 41,066 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Faulty
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM 30000 TO 33000 FT, CENTER FUEL PUMPS WERE NOT SUPPLYING FUEL TO ENGINES FOR 7 TO 10 MINUTES; 9,000 LBS REMAINED IN THE CENTER TANK WHILE FUEL BURN WAS FROM WING TANK ON RETURN TO DFW (FUEL BURN OK). CENTER PUMP LOW PRESSURE LIGHT NEVER CAME ON. PER AMM 28-20-00-201, STEP 3 - THIS IS KNOWN AS "OUTGASSING". CENTER BOOST PUMPS WERE CHECKED FOR CONTINUITY AND CIRCUIT RESISTANCE. ALL CHECKS GOOD. TEST WAS ACCOMPLISHED PER AMM 28-20-00-501 STEP 2A, B AND C - OPERATIONS CHECK NORMAL.  AIRCRAFT WAS GROUNDED.
